# SDR AALA201609269015

- Difficulty date: September 15, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 19065293001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT HAND AFT MAIN CABIN FLOOR SHEAR PANEL AT FR 84-85 AT Y1193.  REPLACED SHEAR PANEL PER SRM 51-42-01, 51-10-03, 51-12-01, 53-23-10, 51-75-16, 51-42-02, 51-23-04, 51-23-05 AND 51-23-06.
